# SDR EISA95274

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6919277
- Condition: Crack
- Location: Ws 738
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STATION 738 RIB TO STRINGER ATTACH HOLE CRACKED 1 INCH LONG AT FORWARD LOWER HOLE, REPAIRED.  REPAIRED RIB PER SRM 57-10-5, FIG 2.  (M)
